# SDR ABXA201007090100

- Difficulty date: January 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 67,417 hours, 14,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 114T2400320
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621ZB RT LEADING EDGE HAS TWO DOUBLERS BROKEN AND MISSING.  REMOVED AND REPLACED TWO DOUBLERS ON PANEL 621AZB IAW BOEING DRAWING 114T2.
